Can anyone tell me this? | HysterSisters
HysterSisters Hysterectomy Support and Information
Advertising Info HysterSisters Hysterectomy Support Tutorial

Go Back   Hysterectomy HysterSisters > Hysterectomy Special Needs > Cancer Concerns - GYN


HysterSisters.com is a massive online community with over 475,000 members and over 5 million posts.

Our community is filled with women who have been through the Hysterectomy experience providing both advice and support from our active members and moderators.

HysterSisters.com is located at 111 Peter St, Toronto, Canada, M5V2H1 and is part of the VerticalScope network of websites.

With free registration, you can ask and answer questions in our HYSTERECTOMY forum community, get our FREE BOOKLET, access Hysterectomy Checkpoints and more.

You are not alone. The HysterSisters are here for you. Join us today!
join HysterSisters for hysterectomy resources and support
Reply

Can anyone tell me this? Can anyone tell me this?

Thread Tools
  #1  
Unread 04-26-2004, 12:37 PM
Can anyone tell me this?

Hi Everyone,

Could anyone tell me if they have suffered from Phlebitis in their leg veins whilst on Chemotherapy?

I have had varicose veins for years, but without pain for a long, long time. Last week I developed a painful one in a different place to my usual ones. I saw my doctor and he said it was Phlebitis and gave me some anti-coagulant cream to put on it. I had my second session of Chemotherapy (Carbo-Taxol) on 13th April and my next one seems to be coming round fast - on the 4th May. I seem to be recovering slower after this last one what with the Phlebitis, and the constipation problem making my system very slow at getting back to normal. I've felt more down this time as I feel out of control. I could cope with all the side affects they tell you about, but after this problem with my vein, I ask what next?

Are there any more side effects that I should watch out for?

Many thanks to all the sisters who go out of their way to help me with their advice.

s to all.


Tubs
Sponsored Links
Advertisement
 
  #2  
Unread 04-26-2004, 01:26 PM
Can anyone tell me this?

Hi Tubs.

One sede effect of chemotherapy is phlebitis. I had my 2nd DVT (deep vein thrombosis) after my 2nd cycle of chemo.

Be sure to ask your health care providers what you should report immediately in relation to your phlebitis. Follow their instructions ie put on the cream as instructed. Plebitis takes awhile to heal.

Constipation is a very common problem from chemo and all the prep drugs and anti nausea drugs you have to take. Follow the recommendations from your doctor. Remember to drink lots of water and decaf liquids.

Take Care. Soon your chemo will be over. The time goes fast.

s

Ruth S
Reply

booklet
Our Free Booklet
What 350,000 Women Know About Hysterectomy: Information, helpful hints as you prepare and recover from hysterectomy.
Answers to your questions
Register




Thread Tools

Forum Jump



Advertisement

Hysterectomy News

July 13,2020

CURRENT NEWS

HysterSisters Takes On Partner To Manage Continued Growth And Longevity
I have news that is wonderful and exciting! This week’s migration wasn’t a typical migration - from one set ... News Archive

TODAY'S EVENTS

Calendar - Hysterectomies - Birthdays


Request Information


I am a HysterSister

HYSTERECTOMY STORIES

Featured Story - All Stories - Share Yours

FOLLOW US


Your Hysterectomy Date


CUSTOMIZE Your Browsing  


$vbulletin->featuredvideos is not an array!
Advertisement


Advertisement